# SDR ASOA2014020409852

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO FLOOR SUPPORT HAS CORROSION AROUND NUTPLATES ON BOTTOM BETWEEN BS 589-621, RBL 45.  FOUND OUT LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-21.
